By Topic

On subsequences of arithmetic sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A property of subsequences in arithmetic or decimal sequences is proved. This property has a somewhat similar counterpart for linear-feedback shift register (LFSR) sequences discovered by J.L. Massey (1969). However, it is proved in a different manner, and the limit bound is two units away from the corresponding LFSR property. This property holds for any radix, but the conditions depend somewhat on the radix

Published in:

Computers, IEEE Transactions on  (Volume:37 ,  Issue: 10 )